# SDR DALA2025073005713

- Difficulty date: July 29, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 15,867 hours, 1,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: F5349190423800
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 REINFORCEMENT BRACKET DAMAGED.   REPLACED BRACKET PER ERA 627461-14 REV A.
